Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Extreme pain on having intercourse, cramps in lower abdomen right above vagina. Causes for symptoms?

Ok so me and my husband was having sex lastnight and it felt like he was hitting something...it hurt so bad I had to stop cause I was in tears ...but usually I like fast and hard better and its usually very pleasurable!!! But lastnight was different and I dont know what is wrong!!! My lower stomach right above my vagina is like cramping today and I dont understand.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

You may have problems with intercourse due to having a condition called vaginismus. It is quite common and difficulties with lubrication may make it worse. Using a lubricant such as vagisil cream may ease the condition. I recommend that you see a professional sexologist if the problems persist.

Take care and have a good one !
Answered: Sun, 10 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor